Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Gaviscon Advance Liquid contains double the concentration of sodium alginate compared with Gaviscon Original and therefore provides the strongest Gaviscon treatment that works as a raft. i.e by forming a thick layer on top of the stomach contents which prevents acid rising back up into the oesophagus (food pipe).
Contains: Sodium alginate Ph Eur 1000mg and potassium hydrogen carbonate Ph Eur 200mg as the active ingredients. It also contains Calcium carbonate, carbomer, methyl (E218) and propyl(E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel and purified water. Sugar and gluten free.
Shake well before use.
Adults and children over 12 years: take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime or as directed.
Children under 12 years: should only be taken on medical advice.
|Medication||Pack Type||Pack Size||Price|
|Gaviscon-Advance-Liquid-Peppermint-150Ml||Peppermint Flavour||150ml||£ 3.99|
|Gaviscon-Advance-Liquid-Aniseed-150ml||Aniseed Flavour||150ml||£ 5.20|
|Gaviscon-Advance-Liquid-Aniseed-300ml||Aniseed Flavour||300ml||£ 7.99|
|Gaviscon-Advance-Liquid-Peppermint-300Ml||Peppermint Flavour||300ml||£ 7.99|
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery